FORMULAZIONE DI UN MODELLO MATEMATICO DEL KILLING BATTERICO DA ANTIBIOTICI

Translated title of the contribution: Formulation of a mathematical model of the killing of bacteria by antibiotics

C. Dos Santos, V. Monzillo, A. Celli, G. Gatti, E. Concia

Research output: Contribution to journalArticle

Original languageItalian
Pages (from-to)55-60
Number of pages6
JournalGiornale Italiano di Chemioterapia
Volume33
Issue number1
Publication statusPublished - 1986

ASJC Scopus subject areas

  • Pharmacology

Cite this